Skip to Content

Join the 'Diphenhydramine / hydrocortisone / nystatin' group to help and get support from people like you.

Diphenhydramine / hydrocortisone / nystatin News

Non-Opioid Drug More Effective for Migraines: Study

Posted 19 Jun 2017 by

MONDAY, June 19, 2017 – The drug prochlorperazine is more effective than the opioid hydromorphone in treating emergency room patients with acute migraine, a new study reports. Acute migraine – an intense, throbbing headache that may be accompanied by visual disturbances and sensitivity to light and sound – is a disabling condition that results in 1.2 million visits to U.S. emergency rooms each ...

Mouthwash Helps Kill Gonorrhea Germs in Mouth, Throat: Study

Posted 20 Dec 2016 by

TUESDAY, Dec. 20, 2016 – A commercial brand of mouthwash can help control gonorrhea bacteria in the mouth, and daily use may offer a cheap and easy way to reduce the spread of the sexually transmitted disease, a small study from Australia contends. Gonorrhea rates among men are on the rise in many countries due to declining condom use, and most cases occur in gay/bisexual men, researchers said. ...

Health Tip: Enjoy a Healthier Plane Ride

Posted 28 Apr 2016 by

-- Planning a plane trip? There are steps you can take for a better, healthier excursion. Here are suggestions from the American Academy of Family Physicians: Store medication to be taken during the trip in a carry-on bag. Pack extra meds in case of unexpected delays. Talk to your doctor about whether you'll need to adjust your meds during your trip. Keep an identification card with you at all ...

Can Certain Allergy Meds Worsen Restless Legs Syndrome?

Posted 19 Apr 2016 by

TUESDAY, April 19, 2016 – Over-the-counter allergy medications may worsen symptoms of restless legs syndrome, a neurologist contends. People with the syndrome experience uncomfortable sensations and strong urges to move their legs, which can be painful and disrupt sleep, according to Dr. William Ondo. He is director of the Movement Disorders Clinic at Houston Methodist Hospital. Nearly 12 ...

Kids' ER Visits for Medicine Overdoses Dropping: Report

Posted 8 Sep 2015 by

TUESDAY, Sept. 8, 2015 – Fewer children are winding up in emergency rooms for accidental poisonings involving commonly used medications, a new U.S. government study finds. "We think these declines are real," said lead researcher Maribeth Lovegrove, of the U.S. Centers for Disease Control and Prevention's division of healthcare quality promotion. Between 2004 and 2013, approximately 640,000 ...

Health Tip: Avoid Canker Sore Pain

Posted 3 Aug 2015 by

-- Canker sores are painful lesions that tend to develop inside the cheek or lips, on the gums or under the tongue. The American Academy of Family Physicians offers this advice to help ease canker sore pain: Avoid chewing gum. Steer clear of foods that are particularly spicy, crunchy or hard. Use a soft toothbrush after every meal, and floss daily to rid your mouth of lingering food. Talk to ...

Health Tip: Dealing With a Bee Sting

Posted 26 Jun 2015 by

-- Most bee stings involve less-than-severe allergic reactions that don't require emergency medical care. To treat most bee stings, the Mayo Clinic advises: Use tweezers to remove the stinger from the skin as quickly as you can. The faster it's removed, the less venom is likely to enter the body. Use soap and water to gently cleanse the area. Sooth swelling and pain with a cold compress or ice ...

Avoid Medication Overdoses in Children

Posted 27 Mar 2015 by

FRIDAY, March 27, 2015 – Medications for children – even those you can buy over-the-counter – can be dangerous if a child is given too much, one expert says. That's why pharmacist Sheila Goertemoeller, of the Cincinnati Drug and Poison Information Center, wants parents and other caregivers to know how to safely administer these drugs. Before giving medication to children, parents should ...

Know What's in Your Child's Medications, FDA Warns

Posted 17 Mar 2013 by

SUNDAY, March 17 – It's the time of year when cold season and allergy season overlap, and parents need to know the active ingredients in the medicines they give their children for these conditions, the U.S. Food and Drug Administration warns. Taking more than one medicine at a time could cause serious health problems if the drugs have the same active ingredient, which is the component that makes ...

Ask a Question